Now showing items 1-20 of 35

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Al-Harere, M. N. & Khuda Bakhash, P. A. (2022). Changing and unchanging on Tadpole domination number in G − e, G + e graphs. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 1151-1159. [1]
      Ali, H. & Kamrujjaman, Md. (2022). Numerical solutions of nonlinear parabolic equations with Robin condition: Galerkin approach. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 851-863. [1]
      Alikhani, S. & Ghanbari, N. (2022). Introduction to total dominator edge chromatic number. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 786-798. [1]
      Çetinkaya, S. & Demir, A. (2022). Numerical solutions of nonlinear system of fractional differential equations via a new integral transform. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 1061-1068. [1]
      Das, P. K. & Kumar, S. (2022). Location of burst and repeated burst error in single and adjacent sub-blocks. TWMS Journal of Applied and Engineering Mathematics, 12(3), 996-1003. [1]
      EL-Sagheer, R. M. & Mohamed, N. (2022). Recurrence relations for moments of Progressively Type-II Censored from Weibull-Rayleigh distribution and its characterizations. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 832-845. [1]
      Farajzadeh, A. (2022). A minimax inequality and its applications. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 846-850. [1]
      Hardik, M., Kaneria, V., Andharia, P. & Jadeja, D. (2022). Some results on graceful centers of Pn and related α-graceful graphs. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 908-918. [1]
      Hernández Hernández, J. E. & Gómez, J. F. (2022). Some mean square integral inequalites involving the Beta function and generalized convex stochatic processes. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 1135-1144. [1]
      Kirli, E., Irk, D. & Zorşahin Görgülü, M. (2022). Numerical solution of second order linear hyperbolic telegraph equation. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 919-930. [1]
      Kumar, D. (2022). Shearlet shrinkage with integro-differential equations using 3-dimensional continuous shearlet transform. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 816-823. [1]
      Manjunatha, N. & Sumithra, R. (2022). Effects of heat source/sink on Darcian-Benard-Magneto-Marangoni convective instability in a composite layer subjected to nonuniform temperature gradients. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 969-984. [1]
      Mat Daud, A. A. (2022). State estimation of a chaotic Galton board model. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 824-831. [1]
      Meena, S., Bhatter, S., Jangid, K., Purohit, S. D. & Nisar, K. S. (2022). Certain generating functions involving the incomplete I-functions. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 985-995. [1]
      Nabati, P. (2022). The mean reverting Ornstein-Uhlenbeck processes with nonlinear autoregressive drift term innovations. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 931-939. [1]
      Nandhini, R. & Amsaveni, D. (2022). Bipolar intuitionistic fuzzy CK compact spaces. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 940-953. [1]
      Natarajan, C., Selvamuthukumaran, S. & Farahani, M. R. (2022). On leap Zagreb indices of some cycle related graphs. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 954-968. [1]
      Rajendra Prasad, K., Khuddush, M. & Vidyasagar, K. V. (2022). Almost periodic positive solutions for a delayed nonlinear density dependent mortality Nicholson’s blowflies model on time scales. TWMS Journal Of Applied And Engineering Mathematics, 12(3), 876-887. [1]
      Roy, K. & Saha, M. (2022). Generalized cone b−random metric space with some random fixed point theorems. TWMS Journal of Applied and Engineering Mathematics, 12(3), 1004-1019. [1]
      Sampathkumar, R. & Anantharaman, S. (2022). On proper Hamiltonian-connection number of graphs. TWMS Journal of Applied and Engineering Mathematics, 12(3), 1020-1031. [1]